A new topology over the primary-like spectrum of a module

Authors

DOI:

https://doi.org/10.4995/agt.2021.13225

Keywords:

primary-like submodule, Zariski topology, patch-like topology

Abstract

Let R be a commutative ring with identity and M a unitary R-module. The primary-like spectrum SpecL(M) is the collection of all primary-like submodules Q of  M, the recent generalization of primary ideals, such that M/Q is a primeful R-module. In this article, we topologies SpecL(M) with the patch-like topology, and show that when, SpecL(M) with the patch-like topology is a quasi-compact, Hausdorff, totally disconnected space.

Downloads

Download data is not yet available.

Author Biography

Fatemeh Rashedi, ‎Velayat University

Department of‎ ‎Mathematics‎

References

M. Alkan and Y. Tiraş, Projective modules and prime submodules, Czechoslovak Math. J. 56 (2006), 601-611. https://doi.org/10.1007/s10587-006-0041-5

H. Ansari-Toroghy and R. Ovlyaee-Sarmazdeh, On the prime spectrum of a module and Zariski topologies, Comm. Algebra 38 (2010), 4461-4475. https://doi.org/10.1080/00927870903386510

A. Azizi, Prime submodules and flat modules, Acta Math. Sin. (Eng. Ser.) 23 (2007), 47-152. https://doi.org/10.1007/s10114-005-0813-0

A. Barnard, Multiplication modules, J. Algebra 71 (1981), 174-178. https://doi.org/10.1016/0021-8693(81)90112-5

J. Dauns, Prime modules, J. Reine Angew Math. 298 (1978), 156-181. https://doi.org/10.1515/crll.1978.298.156

H. Fazaeli Moghimi and F. Rashedi, Zariski-like spaces of certain modules, Journal of Algebraic systems 1 (2013), 101-115.

K. R. Goodearl and R. B. Warfield, An Introduction to Non-commutative Noetherian Rings (Second Edition), London Math. Soc. Student Texts 16, 2004. https://doi.org/10.1017/CBO9780511841699

M. Hochster, Prime ideal structure in commutative rings, Trans. Amer. Math. Soc. 137 (1969), 43-60. https://doi.org/10.1090/S0002-9947-1969-0251026-X

C. P. Lu, A module whose prime spectrum has the surjective natural map, Houston J. Math. 33 (2007), 125-143.

C. P. Lu, Saturations of submodules, Comm. Algebra 31 (2003), 2655-2673. https://doi.org/10.1081/AGB-120021886

R. L. McCasland and P. F. Smith, Prime submodules of Noetherian modules, Rocky Mountain. J. Math. 23 (1993), 1041-1062. https://doi.org/10.1216/rmjm/1181072540

Downloads

Published

2021-10-01

How to Cite

[1]
F. Rashedi, “A new topology over the primary-like spectrum of a module”, Appl. Gen. Topol., vol. 22, no. 2, pp. 251–257, Oct. 2021.

Issue

Section

Articles